# SDR SWIA2025102800020

- Difficulty date: October 20, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 51,213 hours, 44,596 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. RAN QRH, MESSAGE CLEARED.  MEL 32-30-1CAT: A DOWNGRADED,  ODI EVENT REQUIRES SMOD APPROVAL TO CLEAR MEL.  GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. RAN QRH, MESSAGE CLEARED   (FLIGHT 5089)   DEFERRED GEAR RETRACTION SYSTEM IAW MEL 32-30-1.  COMPLIED WITH MX ACTIONS. AUTHORIZED BY MCC. PLACARDS INSTALLED. ACFT IS DOWNGRADED FROM CAT II STATUS.  PERFORMED LANDING GEAR MECHANICAL HEALTH CHECK, CP 31048784.   REMOVED AND REPLACED 3A AND 3B, SEE CP 31049717 AND CP 31049725, REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE,  AND PERFORMED GEAR SWINGS. PERFORMED CAT II RETURN TO SERICE TEST IAW TASK CARD 34-220-1021-SKY.   RETURN TO SERVICE TEST PASSED.
